# SDR 97ZZZX1019

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: PKGAN
- Engine: Pwa PW4158
- System (JASC): 7250 · Turbine Section
- Part: Air Seal
- Part number: 50L195
- Condition: Cracked
- Location: 2nd Stage Hptr
- Part time: 12,278 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED 2ND STAGE HPTR AIR SEAL AND FOUND CRACK INDICATION AS DESCRIBED IN PW4000 ALL OPER WIRE NOV 14, 1996 NR C301G961114XFR.  MFG RECOMMENDATIONS SEE ASB PW4ENG172-628.
